out of date medication: This is s stupid question... - Thyroid UK

Thyroid UK

114,722 members133,114 posts

out of date medication

stockman27
stockman27

This is s stupid question, I know the answer to part of it but any ideas on the second part.

I take a 1/4 grain of armour, plus 75 mcr of Teva, The armour is well out of date. In April I started to get pains in my legs, then getting worse. Terrible heat exhaustion, slow heart beat and finishing up being unable to stand for more than a minute. Sitting on the sofa and it felt like my pelvic bone had no muscle to protect it. The pain on a scale of 1-10 was an 8. I then realised I was low on T3 and changed to a new batch that

was in date and in three days all back to normal. That was really silly of me but what I dont understand all my bloods are fine and showing that my T3 was working. Any ideas. john C

4 Replies
oldestnewest

I'm confused. Are you taking Armour plus T4, or Armour plus T3? Or just NDT? Or just T3?

1/4 grain of Armour and 75 MCR of Teva.

greygoose
greygoose in reply to stockman27

But is that Teva T4 or Teva T3? Given the dose, I imagine it's T4.

I doubt out-of-day Armour or T3 would cause the symptoms you describe. I've often taken well out-of-date thyroid hormone, and was perfectly fine. So, must have been something else going on. :)

stockman27
stockman27 in reply to greygoose

I agree with you but I have changed to an indate an all is fine,

You may also like...